# SDR UPS05M45086

- Difficulty date: June 3, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Ctr Cgo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK CTR CARGO AT STA 1721 LONGERON 51 LT TO 51 RT TRANSVERSE FRAME FOUND WITH CORROSION AS MARKED.  CORROSION REMOVED AS PER SRM 53-30-00 VOL I FIG 7 REV 37 ON CTR CARGO AT STA 1721 LONGERON 51 LT TRANSVERSE FRAME FOUND WITHIN LIMIT AS PER SRM  53-00-01 VOL I FIG 1A REV 37 AND REWORKED AREA REPROTECTED AS PER SRM 51-21-01 VOL II REV 37.
